MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; UNIVERSAL BLOCK TRAY

Medline Industries, LP MEDLINE; UNIVERSAL BLOCK TRAY
Catalog Number DYNJRA1785A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that visually we are seeing that the package liner inside is being ripped/torn from packaging or delivery.This technically is breaking sterile especially if we were to take it out of the package to lay on top of our table for the physicians to use.
 
Additional Manufacturer Narrative
The account reported finding damaged wrap, and the customer stated the issue involved the package liner inside being ripped/torn from packaging or delivery.A photo was received and the customer provided photos for review; finished good production records and the finished good pack build were reviewed, and the photos showed a rip in the csr wrap.Based on the complaint details, photo evaluation, and investigation, the complaint is confirmed.The root cause for the reported issue is pack design.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
UNIVERSAL BLOCK TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50612845
Report Number1417592-2026-32332
Device Sequence Number10634473
Product Code OFT
UDI-Device Identifier10193489925036
UDI-Public10193489925036
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1785A
Device Lot Number25IMC419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown